Usestemporarily relieves minor aches and pains due to:headachethe common coldbackacheminor pain of arthritistoothachemuscular achespremenstrual and menstrual crampstemporarily reduces fever

Warnings

Liver warning: This product has acetaminophen. Severe liver damage may happen if you take

even more than 4,000 mg of acetaminophen in 24 hoursthrough various other drugs containing acetaminophen3 or more alcoholic drinks eexceptionally day while utilizing this product

Allergy alert: Acetaminophen might cause serious skin reactions. Symptoms may include:

skin reddeningblistersrash

If a skin reaction occurs, stop usage and also look for medical aid right ameans.

You are watching: Oblong white pill 44175 one side


Do not use

if you are allergic to acetaminophen or any type of of the inenergetic ingredients in this productthrough any type of other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a physician or pharmacist.

Speak usage and also ask a doctor if

pain gets worse or lasts more than 10 daysfever before gets worse or lasts more than 3 daysnew symptoms occurredness or swelling is present

These could be indicators of a major problem.


Keep out of reach of kids.

See more: How Many Wings In A Lb - How Many Chicken Wings In A Pound

In case of accidental overdose, get clinical assist or call a Poiboy Control Center best away. Prompt clinical attention is crucial for adults and also for children even if you do not notification any type of indicators or symptoms.


Directionsexecute not take more than directedadults and children 12 years and also overtake 2 capallows eincredibly 6 hours while symptoms lastdo not take even more than 6 caplets in 24 hours, unmuch less directed by a doctorperform not take for more than 10 days unmuch less directed by a doctorkids under 12 years: ask a doctor

Other informationstore at 25°C (77°F); excursions permitted between 15°-30°C (59°-86°F)view end flap for expiration day and lot number

Inactive ingredients

castor oil, hypromelshed, povidone, sodium starch glycolate, starch, stearic acid


Principal Display Panel

ASSURED™ 

EXTRA STRENGTHAcetaminophen

• Acetaminophen 500 mgPain reliever before / Fever reducer

Actual SizeASPIRIN FREE

40 caplets

TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING

ITEM# 801831

DISTRIBUTED BYGREENBRIER INTERNATIONAL, INC.500 VOLVO PARKWAY, CHESAPEAKE, VA 23320


*

Assured 44-175